# SDR UNF2001F00000

- Difficulty date: November 5, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N29KH
- Make and model: Bell 222
- Aircraft serial: 47053
- Engine: Lyc LTS101600A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: 222031831101
- Condition: Worn
- Location: Stub Wing Attach
- Part time: 3,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL TO METAL FRETTING WEAR AND MAKING MUD ON BOTTOM SIDE OF WING (222-031-800-101).  BOLTS LOOSE ENOUGH TO ALLOW LOWER SKIN ON WING TO CAUSE SEVERE CHAFING DAMAGE BETWEEN LOWER WING SKINS (222-030-812-135/812-136) AND FUSELAGE STRUCTURAL SKINS (222-030-466-105/107) AND  (222-031-464-115/116).  LOWER WING SKIN WORE COMPLETELY THROUGH FUSELAGE STRUCTURAL SKINS.  SKINS WERE REPLACED WITH NEW  SKINS AND LOWER WINGLET SKINS WERE TRIMMED BACK TO PREVENT FUTURE DAMAGE TO FUSELAGE SKINS.  DAMAGED BOLTS WERE REPLACED WITH NO KNOWN WEAR LIMITS. MFG  S.B. WAS COMPLIED WITH ADDING A THICKER WASHER TO BOLTS TO AID IN TORQUE RETENTION OF WING ATTACHMENT BOLTS.  AC WAS RETURNED TO SERVICE
